# SDR TRAX200800431

- Difficulty date: March 20, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 11,787 hours, 9,801 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CLIMBING OUT THRU 17000 MCD SEAL BLEW OUT AND CABIN PRESSURIZATION WAS LOST.  AIRCRAFT RETURNED TO ATL AFTER T/O.  EMERGENCY DESCENT PERFORMED TO A LOWER ALTITUDE.  REMOVED AND REPLACED PASSENGER DOOR SEAL IAW CRJ200 AMM 52-11-10, OPS CHECK GOOD.  SDR CLOSED.
